| Catalog Number |
5111-00300-060 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
09/29/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a 3.0mm coupler device had one side of the wing jaw that was broken; further described as a broken tip.This was identified during preparation for surgery.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
H10: the device was received for evaluation.A visual inspection was performed which observed the right jaw assembly was broken.The jaw was missing both the ring and half of the right jaw.The remaining coupler ring showed no signs of use.The reported condition was verified.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.